MAUDE Adverse Event Report: KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (US); Olympus Flushing Pump

KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (US); Olympus Flushing Pump
Model Number K10001141
Medical Device Problem Codes Improper Flow or Infusion (2954); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with the front keypad and was unable to adjust the flow during an unspecified procedure involving an olympus flushing pump.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, the cause of the reported malfunction front keypad issue and unable to adjust the flow was traced to be a component failure like electrical problem.Date of event is unknown.Additional information will be provided once available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
FLUSHING PUMP OFP-2 (US)
Common Device Name
Olympus Flushing Pump
Manufacturer (Section D)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50704861
Report Number9611174-2026-00201
Device Sequence Number10696359
Product Code FEQ
UDI-Device Identifier15019778004716
UDI-Public15019778004716
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001141
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown